# SDR SWI2025F00106

- Difficulty date: November 11, 2024
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N778SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10242
- Aircraft time: 48,216 hours, 32,000 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Stiffener
- Condition: Loose
- Location: Zone 400
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H UPPER TRANSCOWL Z STIFFENER RIVETS ARE PULLED LOOSE      (C-CHECK RO 1/29/2025)    REPAIRED INNER SKIN COMMON TO ZED STIFFENER P/N CN624-2038-204 ON R/H UPPER TRANSCOWL, REF. REO 670-54-21-1687, REV. --, 2024-11-19 . COMPLIED WITH MAJOR REPAIR M-337 AND SKY CARD 51-900-1002-SKY.
